# SDR VTZA97132

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Connector
- Part number: 414271009
- Condition: Broken Pin
- Location: Elt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6182 - TYS-IAD - DURING CRUISE, A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS THE ELT P/N 037540300, ACTIVATED IN FLIGHT UNCOMMANDED, WOULD NOT CANCEL.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 57332, MEL 23-14.  MAINTENANCE CLOSED DMI 57332, BY REMOVING AND REPLACING PIN ON ELT CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
